# SDR SWIA2020061851086

- Difficulty date: July 6, 2019
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 40,809 hours, 35,599 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE LOOSE BOLTS NOTED DURING INSPECTION OF HORIZONTAL STABILIZER STEADY FITTING (P/N 600-21402), REQUIRES FURTHER INSPECTION/REPAIR.  REPAIRED HORIZONTAL STAB STEADY FITTING FASTENERS IAW REO.  THIS SDR FOR T/STEADY FITTING IS BEING SUBMITTED AS A PART OF VDR_2020NM064006.
